A note on the weighted log canonical threshold of toric plurisubharmonic functions

Authors

  • Hoang Nhat Quy University of Danang --- University of Science and Education, Vietnam

DOI:

https://doi.org/10.37863/umzh.v75i2.6768

Keywords:

log canonical threshold, toric plurisubharmnic, plurisubharmonic, complex geometry, mathematical analysis

Abstract

UDC 517.54

We prove a semicontinuity theorem for a class of certain weighted log canonical threshold of toric plurisubharmonic functions.

References

J.-P. Demailly, Monge–Ampère operators, Lelong numbers and intersection theory, in: V. Ancona, A. Silva (Eds.), Complex Analysis and Geometry, Univ. Ser. Math., Plenum Press, New York (1993). DOI: https://doi.org/10.1007/978-1-4757-9771-8_4

J.-P. Demailly, Complex analytic and differential geometry; http://www-fourier.ujf-grenoble.fr/demailly/books.html (1997).

J.-P. Demailly, A numerical criterion for very ample line bundles, J. Different. Geom., 37, 323–374 (1993). DOI: https://doi.org/10.4310/jdg/1214453680

J.-P. Demailly, J. Kollár, Semicontinuity of complex singularity exponents and Kähler–Einstein metrics on Fano orbifolds, Ann. Sci. Èc. Norm. Supér. (4), 34, 525–556 (2001). DOI: https://doi.org/10.1016/S0012-9593(01)01069-2

J.-P. Demailly, P. H. Hiep, A sharp lower bound for log canonical threshold, Acta Math., 212, 1–9 (2014). DOI: https://doi.org/10.1007/s11511-014-0107-4

P. H. Hiep, The weighted log canonical threshold, C. R. Acad. Sci. Paris, Ser. I, 352, 283–288 (2014). DOI: https://doi.org/10.1016/j.crma.2014.02.010

P. H. Hiep, Continuity properties of certain weighted log canonical thresholds, C. R. Acad. Sci. Paris, Ser. I, 355, 34–39 (2017). DOI: https://doi.org/10.1016/j.crma.2016.11.005

P. H. Hiep, Log canonical thresholds and Monge–Ampère masses, Math. Ann., 370, № 1-2, 555–566 (2018). DOI: https://doi.org/10.1007/s00208-017-1518-2

P. H. Hiep, T. Tung, The weighted log canonical thresholds of toric plurisubharmonic functions, C. R. Acad. Sci. Paris, Ser. I, 353, № 2, 127–131 (2015). DOI: https://doi.org/10.1016/j.crma.2014.11.005

C. O. Kiselman, Attenuating the singularities of plurisubharmonic functions, Ann. Polon. Math., 60, 173–197 (1994). DOI: https://doi.org/10.4064/ap-60-2-173-197

D. H. Phong, J. Sturm, Algebraic estimates, stability of local zeta functions, and uniform estimates for distribution functions, Ann. Math. (2), 152, 277–329 (2000). DOI: https://doi.org/10.2307/2661384

A. Rashkovskii, Extremal cases for the log canonical threshold, C. R. Acad. Sci. Paris, Ser. I, 353, № 1, 21–24 (2015). DOI: https://doi.org/10.1016/j.crma.2014.11.002

Downloads

Published

02.03.2023

Issue

Section

Short communications

How to Cite

Quy, Hoang Nhat. “A Note on the Weighted Log Canonical Threshold of Toric Plurisubharmonic Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 75, no. 2, Mar. 2023, pp. 287-92, https://doi.org/10.37863/umzh.v75i2.6768.